# SDR SWAA2022112173797

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 52,734 hours, 35,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 11
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDEWALL LIGHT INOP AT ROW 11.  RELAMPED R/H ROW 11 WINDOW LIGHT IAW AMM 33-21-00. OPS CHECK GOOD. RELAMPED BLUE F/A CALL LIGHT UNDER AFT EXIT SIGN PER AMM 33-27-00 OPS CHECK GOOD CLEARS MEL
